About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 643602, 7 pages
http://dx.doi.org/10.1155/2013/643602
Research Article

Iterative Methods for Pseudocontractive Mappings in Banach Spaces

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 12 February 2013; Accepted 3 March 2013

Academic Editor: Yisheng Song

Copyright © 2013 Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, vol. 6, Springer, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic, Dordrecht, The Netherlands, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. M. Day, “Reflexive Banach spaces not isomorphic to uniformly convex spaces,” Bulletin of the American Mathematical Society, vol. 47, pp. 313–317, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Zizler, “On some rotundity and smoothness properties of Banach spaces,” Dissertationes Mathematicae, vol. 87, pp. 5–33, 1971. View at Zentralblatt MATH · View at MathSciNet
  5. C. H. Morales and J. S. Jung, “Convergence of paths for pseudocontractive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 128, no. 11, pp. 3411–3419, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Kato, “Nonlinear semigroups and evolution equations,” Journal of the Mathematical Society of Japan, vol. 19, pp. 508–520, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. H. Martin, “Differential equations on closed subsets of Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 399–414, 1975.
  9. S. Reich, “An iterative procedure for constructing zeros of accretive sets in Banach spaces,” Nonlinear Analysis. Theory, Method, & Applications,, vol. 2, no. 1, pp. 85–92, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. H. Morales, “Strong convergence of path for continuous pseudo-contractive mappings,” Proceedings of the American Mathematical Society, vol. 135, no. 9, pp. 2831–2838, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. E. Chidume, “Global iteration schemes for strongly pseudo-contractive maps,” Proceedings of the American Mathematical Society, vol. 126, no. 9, pp. 2641–2649, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. E. Chidume and M. O. Osilike, “Nonlinear accretive and pseudo-contractive operator equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 31, no. 7, pp. 779–789, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. H. Morales and C. E. Chidume, “Convergence of the steepest descent method for accretive operators,” Proceedings of the American Mathematical Society, vol. 127, no. 12, pp. 3677–3683, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Rafiq, “On Mann iteration in Hilbert spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 66, no. 10, pp. 2230–2236, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Yao, Y.-C. Liou, and R. Chen, “Strong convergence of an iterative algorithm for pseudocontractive mapping in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 12, pp. 3311–3317, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Song and R. Chen, “Convergence theorems of iterative algorithms for continuous pseudocontractive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 2, pp. 486–497, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. H. Martin,, “Differential equations on closed subsets of a Banach space,” Transactions of the American Mathematical Society, vol. 179, pp. 399–414, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. V. Barbu and Th. Preocupanu, Convexity and Optimization in Banach Spaces, Editura Academiei R.S.R., Bucharest, Romania, 1978.